MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 E 801 MODULE; IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 E 801 MODULE; IMMUNOCHEMISTRY ANALYZER
Catalog Number 07682913001
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reagent information was not provided.The customer performed analyzer maintenance (liquid flow path cleaning) on both modules and successfully repeated the qc.The investigation determined that the customer's actions resolved the issue.The investigation did not identify a product problem.The root cause of the event could not be determined.
 
Event or Problem Description
There was an allegation of questionable elecsys tsh, elecsys t4, elecsys ft3 iii, and elecsys ft4 iv results for 2 patient samples on two cobas e 801 modules.For sample 1, the initial tsh result was 0.014 uiu/ml and the initial t4 result was 0.5 ug/dl.The repeat tsh result was 0.833 uiu/ml and the repeat t4 result was 11.4 ug/dl.For sample 2, the initial tsh result was 0.018 uiu/ml, the initial ft3 result was 1.07 pg/ml, the initial ft4 result was 0.04 ng/dl.The repeat tsh result was 3.230 uiu/ml, the repeat ft3 result was 3.49 pg/ml, and the repeat ft4 result was 1.22 ng/dl.Clarification on which module produced which results was not provided.

Brand Name
COBAS 8000 E 801 MODULE
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24058685
Report Number1823260-2026-00169
Device Sequence Number10023644
Product Code JJE
UDI-Device Identifier04015630946198
UDI-Public04015630946198
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07682913001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/16/2025
Initial Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown